MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD TOUCHLESS PLUS UNISEX PRE-LUBRICATED RUBBER URETHRAL CATHETER KIT; COUDE TOUCHLESS PLUS

C.R. BARD, INC. (COVINGTON) -1018233 BARD TOUCHLESS PLUS UNISEX PRE-LUBRICATED RUBBER URETHRAL CATHETER KIT; COUDE TOUCHLESS PLUS
Model Number 4A7044
Medical Device Problem Code Misassembled (1398)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that there was no bump at the funnel end of the coude catheter to indicate that it is coude but the catheter did have a curve.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was confirmed, however, the cause is unknown.Two touchless plus samples were returned.One was opened and the other unopened.The catheter of the opened sample was removed from its bag and examined.No coude indicator bump was found.The unopened sample was opened and the catheter was removed from its bag.It also did not contain a coude indicator bump.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.A labeling review was not performed as the reported event cannot be caused by the user.Corrections: d4, d10, h3.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Upon further review, additional information was received in which bard/bd medical has determined that this mdr event is not reportable.

Brand Name
BARD TOUCHLESS PLUS UNISEX PRE-LUBRICATED RUBBER URETHRAL CATHETER KIT
Common Device Name
COUDE TOUCHLESS PLUS
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key9293101
Report Number1018233-2019-07137
Device Sequence Number2282927
Product Code FCM
UDI-Device Identifier00801741030536
UDI-Public(01)00801741030536
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K910653
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/31/2021
Device Model Number4A7044
Device Catalogue Number4A7044
Device Lot NumberNGDV0786
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/13/2019
Initial Date Received by Manufacturer 10/14/2019
Supplement Date Received by Manufacturer01/02/2020
06/23/2020
Initial Report FDA Received Date11/07/2019
Supplement Report FDA Received Date01/07/2020
07/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1